Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the summability of a certain class of series of Jacobi polynomials


Author: A. P. Cowgill
Journal: Bull. Amer. Math. Soc. 41 (1935), 541-549
DOI: https://doi.org/10.1090/S0002-9904-1935-06139-7
Cited work: Bull. Amer. Math. Soc., Volume 39, Number 10 (1933), 821--824
Erratum: Bull. Amer. Math. Soc., Volume 41, Number 10 (1935), 752--752
MathSciNet review: 1563138
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1935-06139-7

American Mathematical Society